Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Aches and pains moody

About 4 years back I wnt through a very strange xperience ,that I couldnt quite explain-It was mental and physical ,I went home and slept.However these strange feelings persisted and I got anxious and lost my appetite.The doc gave me some tranqulizers which made me feel much better and my appetite returned -he then gave me sertaline a 75mg anti-deprresant,this was after seeing a shrink.the bad feelings went away after a while and I stopped taking the tranqs and lowered my dose to 50 mg by the docs orders.I am a recovering alcoholic and addict so it was good to get of the drugs,I thought that the anti depress wasnt really a drug of sorts -I carried on taking them for a few years not really knowing what they were doing for me -I would stop for periods and my heart would start to palpate so i would take them again-since then I have had headaches everyday diagnose with chronic fatigue syndrome and prone to flu etc-I have had moments where I have broken through and felt really good and realized that I have been depressed all this time  on a low level- i then went over seas ,this is now a few years on and with me needing so much sleep(I feel so bad if i dont get sleep)the jetlag was really hard on me-my anxiety has increased and the aches and pains have returned-I was given zoloft tabs which I took 100mg at a time for couple of weeks and thats when the hell really started-I lost 25 pounds ,was emotional and couldnt do anything- i then figured ot was the meds and slowy weaned my way back to 50mg-in the pr process I had moments of great laughter which im not sure wher it can from but it felt good again but i was mostly in a really bad way-things started to get better and I have mainted the 50mg but the anxiety is still strong again although i eat and have gained weight and am relatively active the aches and pains and moodiness is around-The doctors ive seen dont inspire me much and iv elost faith -but i need to be back to normal agin -im 34 and have had  areall7y hard year with this and will do anything now to get my health back- I DONT want to take tranqs( even though they dont seem to work anymore) does anyone have some experience or advice for me please-thank you in advance
2 Responses
Avatar universal
anxiety and depression can cause many physical symptoms, aches, pains, loss of appetite and moodiness. maybe you need to switch to a different med. take care. remar
Avatar universal
Thank you
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.